The maximal C*-algebra of quotients as an operator bimodule

Martin Mathieu, P. Ara, E. Ortega

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
92 Downloads (Pure)

Abstract

We establish a description of the maximal C*-algebra of quotients of a unital C*-algebra A as a direct limit of spaces of completely bounded bimodule homomorphisms from certain operator submodules of the Haagerup tensor product of A with itself labelled by the essential closed right ideals of A into A. In addition the invariance of the construction of the maximal C*-algebra of quotients under strong Morita equivalence is proved.
Original languageEnglish
Pages (from-to)405-413
Number of pages9
JournalArchiv der Mathematik
Volume92
Issue number5
Early online date23 Apr 2009
DOIs
Publication statusPublished - 01 May 2009

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'The maximal C*-algebra of quotients as an operator bimodule'. Together they form a unique fingerprint.

Cite this